# SDR UIEA2025040400438

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 117,650 hours, 20,556 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: 10015748
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW SUSPECTED O2 LEAK DUE TO O2 QUANTITY DECREASING APPROX 10 PSI PER 20 MIN DURING FLIGHT. AHM SHOWED CREW O2 LOW MESSAGE.( VERIFIED NO CREW O2 LEAKS AND PRESSURE CHECK OKAY AT 1720 PSI. TRANSFER INDICATION TO MDDR #228611 PER MEL 35-11-02 CAT C DUE 14APR25. C/W MX ACTION.  /  REMOVED AND REPLACED UPPER CREW SYSTEM PRESSURE TRANSDUCER IAW AMM 35-41-08. OPS AND LEAK CHECK GOOD. DMI 228611 CLEARED.
